# SDR 9515019864

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Block/Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR TAILCONE HANDLE FROM THE CLIPS AND SUBSEQUENTLY DROP THE TAILCONE.  ALSO, FOUND THE UPPER LEFT CABLE BLOCK WORN AND THE LOWER LEFT LATCH WITH EXCESSIVE PLAY.  REPLACED BLOCK, LATCH, ADJUSTED THE RELEASE SYSTEM AND HANDLE CLIPS, CHECKED OK.
